# SDR REXA2016051500854

- Difficulty date: May 15, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP IS CORRODED ATTACHING TO J ANGLE & SIDE POST AT FS 280 & RBL 11.  REMOVED CORRODED RT & LT FWD J ANGLE ATTACH CLIPS.  INSTALLED NEW SERVICEABLE CLIPS IAW SRM 51-42-06-001-001-A01.
